MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545560
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2020 as no event date was reported.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima rx biliary stent was used during an endoscopic retrograde cholangiopancreatography with stent placement procedure in the bile duct.The exact date of the event was not reported.According to the complainant, during the procedure, the guide catheter became separated from the deployment system.The broken guide catheter was removed from the patient.The procedure was successfully completed with another flexima rx biliary stent.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.Block h6: conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h6: device code 1069 captures the reportable event of guide catheter broke block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.Block h11: addiitonal information.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima rx biliary stent was used during an endoscopic retrograde cholangiopancreatography with stent placement procedure in the bile duct.The exact date of the event was not reported.According to the complainant, during the procedure, the guide catheter became separated from the deployment system.The broken guide cathter was removed from the patient.The procedure was successfully completed with another flexima rx biliary stent.There were no patient complications reported as a result of this event.**additional information received on (b)(6)2020** the broken guide catheter was removed from the patient using a snare.

Brand Name
RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300boston scientific way
marlborough MA 01752
MDR Report Key9897642
Report Number3005099803-2020-01395
Device Sequence Number11467708
Product Code FGE
UDI-Device Identifier08714729337867
UDI-Public08714729337867
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2020
Device Model NumberM00545560
Device Catalogue Number4556
Device Lot Number0020665420
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;